MathSciNet Relay Station
MathSciNet bibliographic data
MR1490377 90A14 (47N10)
Huang, Nanjing Some new equilibrium theorems for abstract economies. Appl. Math. Lett. 11 (1998), no. 1, 41–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement